A modification of AbdelKarim-Ohno model for ratcheting simulations

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/76023

Show full item record


Title: A modification of AbdelKarim-Ohno model for ratcheting simulations
Author: Halama, Radim
Date issue: 2008
Citation: Tehnički vjesnik = Technical Gazette. 2008, vol. 15, no. 3, s. 3-9.
URI: http://hdl.handle.net/10084/76023
ISSN: 1330-3651
URI: http://hrcak.srce.hr/file/44740
Type: Article
Document version: publishedVersion
Access rights: openAccess Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View Description
TEH-VJESN-2008-15-3-3-halama.pdf 3.758Mb PDF View/Open PDF vydavavatele

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics